# SDR UALA2009122103955

- Difficulty date: December 20, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 65,868 hours, 24,756 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Unit
- Part number: 33990046U2
- Part serial: 238
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HIGH STAGE BLEED ILLUM, FLIGHT DIVERTED. FROM SNA WITH BLEEDS OFF DUE TO EXCESS FUEL, POSSIBLE TRIGGER OF BOTH FAULTS. FOUND LT & RT HIGH STAGE PILOT CONTROL OVER PRESSURE INDS POPPED. RESET LT HIGH STAGE PILOT CONTROL, REPLACED RT HIGH STAGE PILOT CONTROL. RAN BOTH ENGS, BLEEDS NORMAL, NO FAULTS.
